# SDR SIMA1713

- Difficulty date: June 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 2,328 hours, 2,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Drain Line
- Part number: 14527449409
- Condition: Odor
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HSV - FLT 4403 - FLIGHT CREW DETECTED A STRONG SMELL OF JET FUEL/EXHAUST SMELL WHEN THE APU WAS ON.  THE PACKS WERE ON AT THE TIME.  APU PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED DRAIN HOSE FROM THE COLLECTOR TUBE TO THE APU DRAIN SYSTEM OUTLET IAW EMBRAER MM.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.  (X)
